# SDR 96UAL900554

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: T2 Blade
- Part number: 761702
- Condition: Fractured
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FAILED AT 800 FEET ON TAKEOFF.  EGT PEGGED, RPM DECAY, OIL QUANTITY DROPPED TO ONE GALLON AND OIL PRESSURE DROPPED TO ZERO.  RETURNED TO DEN.  T-2 BLADE FAILURE DUE TO NOTCH BREAK-OUT AND RESULTANT CYCLE FATIGUE.  THE BLADE FAILURE WAS THE CAUSE OF THE DISC BLADE FIR TREE POST-FAILURE.  EXTENSIVE DOWN STREAM DAMAGE IN THE N1 TURBINE AND EXHAUST CASE.  UNDER INVESTIGATION.
